MAUDE Adverse Event Report: Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the attempted implant of a 29 millimeter (mm) transcatheter aortic valve, the valve would not stay in place.After 4 deployment attempts and recaptures it was decided to size up.The valve was replaced with a larger 34 mm valve.The 34 mm valve was loaded into a new delivery catheter system (dcs), and the valve held in place after 2 attempts.Per the physician, the patient's anatomy and valve size contributed to the event.
 
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: evfxplus-34; product serial/lot number: unknown; product type: 0195-heart valves ; implant date: (b)(6) 2026; explant date: na; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50476718
Report Number9612164-2026-04335
Device Sequence Number21431506
Product Code NPT
UDI-Device Identifier00763000942717
UDI-Public(01)00763000942717(17)280413(10)0013387385(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0013387385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age78 YR
Patient SexFemale
Patient Weight119 LB